# SDR 2025F00049

- Difficulty date: February 19, 2025
- Submitted: February 24, 2025
- Operation: General aviation
- Aircraft: N804MC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258684
- Aircraft time: 9,325 hours, 6,030 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Squat Switch
- Part number: 1HE112
- Condition: Inoperative
- Location: Zone 700
- Part time: 9,325 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

“ AT FLIGHT LEVEL 380 IN NORMAL CRUISE FLIGHT WE RECEIVED AUDIBLE AND MWS PANEL WARNINGS OF LOSS OF PRESSURIZATION. WE DONNED MASKS AND IMMEDIATELY BEGAN AN EMERGENCY DESCENT TO 15K FEET, DECLARING AN EMERGENCY WITH ATC.”
